# SDR CALA2014072191492

- Difficulty date: July 16, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 71,669 hours, 26,056 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT REMOVED Z PANEL ASSEMBLY RT FROM CARGO DOOR OPENING TO STATION 560 ON ACCOUNT OF CORROSION.  REPLACED Z PANEL IAW DWG 143N5320.
